# SDR DALA2018100805983

- Difficulty date: October 7, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,344 hours, 22,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR, OUT OF LIMITS CORROSION ON BOX BEAM FROM STA 700 TO 720 LBL 60, AT CABIN PAX. LEVEL CORROSION 2. BOX BEAM FROM STA 700 TO 720 LBL 60, AT CABIN PAX WAS REPLACED.
